# SDR SWAA2017041713110

- Difficulty date: April 3, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 62,932 hours, 36,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101474
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE TEE CORRODED AT BS 986, WL 208.    REPAIRED THE FLOORBEAM TEE IAW ER.
